# SDR DALA2022092606284

- Difficulty date: September 23, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N390DA
- Make and model: Boeing 737832
- Aircraft serial: 30536
- Aircraft time: 71,130 hours, 28,088 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3720 -ATB/DE- DUE TO NBR 1 ENGINE EGT. DURING CLIMB OUT CREW HAD TO REDUCE POWER TO KEEP EGT IN LIMITS. CORRECTIVE ACTION: MTC REPLACED CJ10 HARNESS AND LEFT UPPER EGT PROBE SECTOR.
